U.S. doctors online nowAsk doctors free
South Africa
A 22-year-old male asked:

I'm getting off clozapine cold turkey as i can't stand the side effects anymore. drooling, nocturnal enuresis, delirium. what can i expect re w/d?

2 doctor answers3 doctors weighed in
Dr. Linda Callaghan
Addiction Medicine 53 years experience
Back to prescriber.: Clozapine is a powerful antipsychotic medication which is often given as a 3rd resort because of the side-effects and the weekly blood tests that are required. The symptoms for which this drug was prescribed would come back such as auditory hallucinations, delusions and psychotic symptoms. You must go back to the doctor who prescribed the medicine so he/she can choose another medication
Dr. Ruth Seaman
A Verified Doctoranswered
A US doctor answeredLearn more
New Doctor?: I would recommend you visit with your prescribing doctor first. If you do not have a good relationship with this doctor, then seek a new one. There are alternatives to Clozaril (clozapine), (clozapine) so please do not feel you have to do this alone. Much depends on what you are taking the Clozaril (clozapine) for. Best wishes on receiving good care and not giving up on treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 36-year-old member asked:
1 doctor answer6 doctors weighed in
A 46-year-old member asked:
1 doctor answer6 doctors weighed in
A 43-year-old member asked:
2 doctor answers8 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 23, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.